# SDR SWIA201439993

- Difficulty date: November 3, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE BS 193 FWD EQUIPMENT BAY FLOOR WEB IS CRACKED.  REPAIRED IAW REO.
